RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2016, Issue 9, Pages 24–27 (Mi pdma306)  

Discrete Functions

Functions with variative-coordinate polynomiality over group

A. I. Zueva, A. V. Karpov

Tomsk State University, Tomsk

Abstract: A class of VCP-functions, that is, of functions with the variative-coordinate polynomiality over group, is defined. It is an extension of the class of VCP-functions over primary ring of residues. An algorithm for finding coordinates for group elements is presented. It is shown that the class of VCP-functions over $UT_n(\mathbb Z_p)$ does not coincide with the class of polynomial function. A formula for constructing the inverse of a bijective VCP-function over $UT_n(\mathbb Z_p)$ is proposed.

Keywords: functions over group, functions with variative-coordinate polynomiality, coordinate functions.

DOI: https://doi.org/10.17223/2226308X/9/9

Full text: PDF file (594 kB)
References: PDF file   HTML file

UDC: 512.542.3

Citation: A. I. Zueva, A. V. Karpov, “Functions with variative-coordinate polynomiality over group”, Prikl. Diskr. Mat. Suppl., 2016, no. 9, 24–27

Citation in format AMSBIB
\Bibitem{ZueKar16}
\by A.~I.~Zueva, A.~V.~Karpov
\paper Functions with variative-coordinate polynomiality over group
\jour Prikl. Diskr. Mat. Suppl.
\yr 2016
\issue 9
\pages 24--27
\mathnet{http://mi.mathnet.ru/pdma306}
\crossref{https://doi.org/10.17223/2226308X/9/9}


Linking options:
  • http://mi.mathnet.ru/eng/pdma306
  • http://mi.mathnet.ru/eng/pdma/y2016/i9/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:47
    Full text:13
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019